# SDR UPS02239748

- Difficulty date: September 12, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- Aircraft time: 55,788 hours, 41,899 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI EVIDENCE OF CORROSION ON L/H BS 740 FRAME O/B WEB FLANGE REFER TO FI G 2 ITEM 3 (WEB SEPERATION)     BS 740 FITTING REPLACED IAW SRM 51-30-2 DRG 65C13724 & EO B727-5310- 7477-E
